Back to all discussions

Does Suddenly Going off Aimovig Cause Rebound Headaches?

I had to stop using Aimovig suddenly after being on it for about a year because my health insurance stopped covering it. I was fine for the first few weeks but now I'm on my eighth day in a row of constant headaches that feel different from my usual migraines. I didn't have headaches like this before I started the Aimovig. I am wondering if this is just my system adjusting to not being on Aimovig? Has anyone else who stopped using Aimovig had rebound headaches? If so, how long did they last, and what did you do to treat them? Nothing I've tried seems to work, and I'm getting desperate.

[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]

  1. Hi Garcia2005,

    Great question, although I'm sorry you've had to stop using it. It is SO frustrating when we find something that works and it's yanked away due to insurance issues. Have you tried to appeal this? That would be the first thing I would do - go for it!

    I've not tried any of the CGRP's so don't have any personal experience with them, but I'm sure others will be along shortly to share they're story with you.

    Amgen, the makers of Aimovig saving program you may want look into, you can find here; https://www.aimovig.com/paying-for-aimovig/?gclid=CjwKCAjw1K75BRAEEiwAd41h1BTi00C3L8NaPeDDdH7_6A99dYb8SAqh7f0nlljYI4doVFkulfw8WBoCiEQQAvD_BwE&gclsrc=aw.ds

    Nancy Harris Bonk, Patient Advocate/Moderator

    or create an account to reply.